View Single Post
  #2  
April 18th, 2011, 07:32 PM
WrightWife's Avatar
WrightWife WrightWife is offline
Mega Super Mommy
Join Date: Sep 2010
Location: Marietta, GA
Posts: 1,493
Hi! I am Bex, and am ttc #1 and am currently on clomid as well. I take 50mg cd 5-9...this is our third month on it. Month 1 I didn't O, last month I did, so hopefully this month I O and get pregnant. As for side effects, I seem to get the worst mood swings after ovulation time. ITS BAD! I also get horrible pains at O time in my ovaries. It honestly feels like my ovaries are going to explode! The only other side effect, or at least I think is a side effect, is my insatiable appetite. I normally eat, but can forget to eat. Not on clomid...I can eat and eat and eat and still be hungry. My boss laughed the first time he saw me chow down (I have 6 male counterparts). He said he has never seen me eat more than the boys on the team, and thought I was ill. Good luck and I hope the clomid does the trick for you!
__________________



Reply With Quote